MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

BOSTON SCIENTIFIC CORPORATION FARAWAVE?; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Lot Number 0035929060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced atrial fibrillation.After a pulse field ablation (pfa) procedure to treat atrial fibrillation where a farawave 31 was selected for use a worsening of the atrial fibrillation occurred.Pfa and rf ablation (repeat ablation) were performed (targeting the pulmonary veins right superior pulmonary vein (rspv), right inferior pulmonary vein (ripv) and cavotricuspid isthmus (cti)) to resolve the issue.Both pulmonary vein isolation (pvi) and cti ablation were performed using a farawave catheter and an rf catheter.However, the customer/account was unable to specify which device was used for the cti ablation.The patient's condition subsequently improved.This case is reported to be associated with worsening of the patients pre-existing condition of atrial fibrillation (af).No specific medication administered for the worsening atrial fibrillation event was reported.The worsening of pre-existing atrial fibrillation occurred on (b)(6) 2025 after the first pfa procedure performed on (b)(6) 2025.The atrial fibrillation event did not result in hospitalization or prolonged hospitalization.Procedure was completed using the same device.It was indicated that the event was resolved.Patient current health status is unavailable per customer/account.

Brand Name
FARAWAVE?
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50601438
Report Number2124215-2026-47020
Device Sequence Number10600230
Product Code QZI
UDI-Device Identifier00191506043148
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0035929060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight149 LB